Omesar Condition Aggravated Side Effect Reports
The following Omesar Condition Aggravated side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Condition Aggravated, can occur, and what you can do about them.
A side effect could appear soon after you start Omesar or it might take time to develop.
|Arthralgia, Condition Aggravated, Osteoarthritis|
This Condition Aggravated side effect was reported by a health professional from IRELAND. A 55-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Omesar (olmesartan Medoxomil) (20 Milligram, Tablet) (olmesartan Medox (dosage: 20 Mg (20 Mg, 1 In 1 D), Oral), which was started on Feb 01, 2007. Concurrently used drugs: NA. When starting to take Omesar (olmesartan Medoxomil) (20 Milligram, Tablet) (olmesartan Medox the consumer reported the following symptoms:
Omesar Condition Aggravated Causes and Reviews
Your muscles help you move and help your body work. Different types of muscles have different jobs. There are many problems that can affect muscles. Muscle disorders can cause weakness, pain or even paralysis.
Causes of muscle disorders include
- Injury or overuse, such as sprains or strains, cramps or tendinitis
- A genetic disorder, such as muscular dystrophy
- Some cancers
- Inflammation, such as myositis
- Diseases of nerves that affect muscles
- Certain medicines
Sometimes the cause is not known.
Omesar Condition Aggravated Reviews
|Mon, 31 May 2010|
LIGHT HEADED SHORTNESS OF BREATH AND SEVERE PALPATATIONS. TO WALK UP THE STAIRS REQUIRED ME TO LIE DOWN BECAUSE OF THESE SIDE EFFECTS. THESE ALL CAME TO MY NOTICE AFTER ABOUT 5 DAYS.
|Sun, 10 Jan 2010|
|I have been taking Omesar 20 plus 12/5 for about 14 months they have brought my blood pressure down to a perfect level with very little side effects,my only problem seems to be i suffer cramps in my hands and about twice a month in my legs at night are these one of the side effects.|
|Wed, 04 Nov 2009|
|i have been taken Omesar for the past 8 wks i feel lighthead ringing in my ears confused are these side effects of this drug, i also take lipoiral for chestoral 20 mgs.|
|Tue, 21 Jun 2011|
|i feel nick pain headache i am ussed 9th month|
|Thu, 29 Sep 2011|
|I have gained so much abdominal weight since being on Omesar plus that's it's really depressing me. If it's caused by the medication then surely it is counter- productive? I had a hysterectomy last November. I have never had abdominal weight like this before. Im 53.|
|Sun, 05 Sep 2010|
|I have been taking Omesar for over 2 yers. Have stiff feet in the morning, pains in my hip joints if siting for a time and pains in my knees going up and down stairs. I am 53. My blood pressure is now normal but I dont know if my other problems are reladted to Omesar|
|Thu, 01 Mar 2012|